American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81Q20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] David Borthwick and Alejandro Uribe. The semiclassical structure of low-energy states in the presence of a magnetic field. Trans. Amer. Math. Soc. 359 (2007) 1875-1888. MR 2272153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Alexander Fedotov and Frédéric Klopp. On the absolutely continuous spectrum of one-dimensional quasi-periodic Schrödinger operators in the adiabatic limit. Trans. Amer. Math. Soc. 357 (2005) 4481-4516. MR 2156718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jan Dereziński. $N$-body observables in the Calkin algebra . Trans. Amer. Math. Soc. 332 (1992) 571-582. MR 1117217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Xue Ping Wang. Time-delay operators in semiclassical limit. II. Short-range potentials . Trans. Amer. Math. Soc. 322 (1990) 395-416. MR 987170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1